# SDR SWAA2023041827896

- Difficulty date: April 15, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 17,436 hours, 8,644 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR GIRT BAR DIFFICULT TO DISARM<[01] PERFORMED OPS CHK OF FWD SERVICE DOOR GIRT BAR LATCHES PER AMM 52-41-00. OPS CHK GOOD.
